# SDR 96ZZZM541

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing Le
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FIXED WING LEADING EDGE AT WBL 92.8 INNER VERTICAL SUPPORT 2ND FROM AFT END IS CRACKED AT TOP FASTENER.  STOP DRILLED CRACK AS PER SRM 51-10-1.  FABRICATED DOUBLER AND FILLER 2024-T3 .050 5 INCH BY 5 INCH AND INSTALLED PER SRM 51-40-2.
